# SDR SIMA200636007

- Difficulty date: December 20, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 10,333 hours, 7,675 cycles
- Engine: Ge CF348C1
- System (JASC): 3250 · Landing Gear Steering System
- Part: Relief Valve
- Part number: 9752753
- Part serial: 0296
- Condition: Faulty
- Location: Nlg Steering
- Part time: 10,333 hours, 7,675 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL STEERING FAIL MESSAGE IN FLIGHT AT 31,000 FEET.  REMOVED AND REPLACED NR 3 BALANCE RELIEF VALVE IAW AMM 29-12-05. OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE
